What causes light flashes in vision and dull throbbing pain in ear?

default
Posted on Tue, 9 Jun 2015 in Vision and Eye Disorders
Question: I want to address that I am having an issue with my vision. From time to time, a little dot with an electric blue/red will zap into my vision and disappear. Always at a random spot and very quickly, without warning and no symptoms leading up to it. Another issue I am having is I get pains on my upper right ear cartilage for no reason, along with my ears usually getting very red for no reason. The real issue though is the dull throbbing pain on my upper ear cartilage, it can sometimes radiate behind my right ear onto the temporal region of my head and hurt all together with my upper right ear. It doesn't really persist but it rather throbs a little, leaves for a bit and comes back. That would be an episode of it lasting 30 minutes or so, and I get this like once a week or twice a week. Lastly, and sorry for all the possibly diagnosis in one bit, but sometimes when I eat and drink I will get a ridiculously terrible and 10/10 pain in my shoulders that hurts more as I breathe, it will persist right after eating and drinking alchohol or sometimes just eating and it will last anywjere from 10 minutes to an hour or more. Sometimes the only way for it to stop hurting is to go to sleep, its like a fibromalgia or something, I'm not sure. Any comments you would like to make on my self put together "Medical History" please feel free to input! :)
doctor
Answered by Dr. Neel Kudchadkar 6 hours later
Brief Answer:
Take this and you'll get what you want.

Detailed Answer:
Dear XXXX,

I have read your query very carefully. I have taken the opinion of my colleagues, since you apparently suffer from a great many number of illnesses. Therefore, taking you very seriously, I would suggest a neurological exam done.

I feel that there would be no findings of anything we cannot take care of with a few pills. I would also ask you to remind the neurologist to do a fundoscopy and the issues you have with eyes needs to be checked out by doing a procedure called ophthalmoscopy to look for any vitreous and aqueous damages, these are fluids in your eye compartment. Also you might need to map out the dark spots that you are seeing and look for it in the eye field test.
Remember to remind the neuro to do this eye and vision test - it also checks if you have problems in your brain fluid.

I don't think it is Pancoast tumor at all. They present with more ominous symptoms. Though you need to certainly stop smoking. Most of the chest issues seems to arise from the anxiety and acidity rather than organic illness in the chest. I would recommend you to take Tab Omeprazole 20mg daily once before food, for a period of 3 weeks.

There's this nice medicine called as Venlafaxin. Now, I know that if you google
it you'll probably come across new like how - depressed, obssessed, neurotics are fed and shovelled this medicine.

If you google deeper, and very patiently, going deep into link after link, you'll find that a rare use of Venlafaxine is for the problems you have right now.

If you cannot lay your hands on Venlafaxine, Then, I'll suggest 2 drugs:

1. Tianeptine (stablon) Tablets - It's a proven substitute for that can help wean off drinks.
2. Naltrexone Tablets - A proven substitute for weaning from both drinks and smoking.

These drugs in combination, will replace drinks and tobacco: and they have the
ability to vastly reduce your other problems - almost all of them.

Try it. Just once. Say for 2 to 3 weeks. There is a 75% chance that you'll recover with venlafaxine alone, If you don not: Then try this Naltrexone + Tianeptine combination for a month.

Would you not agree that it takes a month of regular pills to cure the illness that
you are describing? Apparently you had variations of problems even before you were 13 years old.

I am also hoping that you got a chest Xray done to allay your fears of a lung tumor. If not kindly request if from your GP.

You are free to google this, and tell me about it.

Regards,
Dr. Neel Kudchadkar

PS: The drugs are all prescription drugs, and so will need you to consult a GP in your vicinity.
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Neel Kudchadkar 9 hours later
Thank you so much for the detailed answer Doctor, makes me feel a lot better. Is there any possible diagnosis you can attach to my issues by any chance? Also what exactly could be byproduct or outcome of vitreous and aqueous damages to my eyes? Anything I should be extremely worried about because I do not have medical insurance at the moment, but if I am in NEED of seeing one I'll pay what I gotta pay.
doctor
Answered by Dr. Neel Kudchadkar 15 hours later
Brief Answer:
Diagnosis: Serotonin deficiency. Treatment: Venlafaxine.

Detailed Answer:
Dear XXXX,

First, I will say with confidence that all your problems are due to a deficiency of a certain chemical called as Serotinin in your body. This is a chemical in the sense that vitamins, minerals and supplements are chemicals. This Serotonin deficiency, just like vitamin deficiency, is solely responsible for all the problems that you have.

Find it surprising to believe?

Please google "Vitamin A deficiency". This can make a person blind.
Or Google "Vitamin D deficiency". This can make a person lame.

Now, imagine all the problems that you have had since childhood, were due to a deficiency of this single "neurovitamin" (it is one) called as Serotonin.

Venlafaxine is a an SNRE. S erotonin N oradrenaline R euptake E nhancer drug.

You really need this. I would suggest that you really might not need the neurological exam, but the neurologist, or even a family doctor will agree
with me and prescribe you the same drug, or perhaps a different one. Say, Flouxetine, or Fluoxamine, or Paroxetine.

What is supremely important is your peace of mind and happiness.

The pills will cost a few dollars. These drugs have been proven tried and tested in many people just like you. Today, these same people have found that their lives have been transformed.

This could be a crossroads in your life. So, choose the right path.

I'm sure you'll agree with me after a little googling.

Note that Venlafaxine is used for many purposes. And one of these purposes is to help a few people with depression and the like. This is NOT to say that you are suffering from a lapse of reason, or a problem of the mind.

It's just a chemical that boosts another chemical in the body.

You might want to visit your local doctor soon. Try it.

If you have any further questions about this approach. You are free to send me a query. I encourage it. A good patient is an informed patient.

Secondly, there are no problems with your eyes as such, rather a chemical deficiency issue that makes your eyes act up. Really.

Regards,
Dr. Neel Kudchadkar
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 532 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Procedures
Medical Topics

Recent questions on  Throbbing pain

doctor1 MD

my son who is 27 years old says that every time he stands , walks or sits up his testicles hurt like a pain on the inside and it will only go away...

doctor1 MD

hi, my wife is 48 years old and is a housewife. no children at home. for past 1 week she is facing major giddiness, severe headache , panic attack...

doctor1 MD

I have a throbbing pain in the top joint of my thumb on the non nail side. And I am out of hoe town in New aYork.

doctor1 MD

I traveled by air on Thursday and Monday, on Tuesday morning, I experienced throbbing pain behind my left eye, increased fluid on my ears, and pain...

doctor1 MD

I m having migraine since twenty years. I experience cloudy spots and after that flashes of light in zigzag shape at the corners of eyes it lasts...

doctor1 MD

I am having throbbing pain after a dance injury on the inner portion of my right foot between the arch and the ankle. The accident happened late...

doctor1 MD

i have Been having throbbing pain in my Supraorbital Ridge for months now, i went to the eye doctor, everything was normal. Also went to my medical...

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2